# SDR UPS02239197

- Difficulty date: August 13, 2002
- Submitted: August 28, 2002
- Operation: Air carrier
- Aircraft: N926UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19233
- Aircraft time: 51,472 hours, 38,218 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Cracked
- Location: Bs 269.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CRACKS FOUND IN NLG W/WELL PRESSURE WEB AT BS 269.5, 4" BELOW THE CE ILING ON THE R/H PRESSURE WEB AREA.     NEW WEB AND DOUBLERS FABRICATED AND INSTALLED IAW DRAWING 65-18414
